How effective is panimun bioral, when suffering from eczyma in legs ?
Hello, my mother is sufferring from eczyma in legs. After some kind of biopsy our dermatologist came to know that it is psoriasis . Doctor recommended panimun bioral capsules.She is taking this medicine since 2 months but does not show much effect. So she has discontinued and is currently using Halox ointment.How effective is panimun bioral in such cases and would discontinuation lead to any effect? Thanks.
welcome to HCM
Panimun Bioral is Cyclosporine. It is given in very severe cases of psoriasis, not when psoriasis is limited to the legs.
So if your mother has stopped it, then she has done the right thing. There wont be any effect of discontinuation. continue using Halox.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi Doctor I am 23yrs old girl ...since 8 months i am suffering with anaemia . when i felt like bodypains,poor appetite and has very lean i had cbp for the first time in which my heamoglobin was 2.9 so i got 4 packed cell of blood transfusion in august.In the same it continued till date i get transfused and in month my heamoglobin level will be dropped so totaly i got transfused 12 packed blood cells in 8 months...after i get transfused i feel energitic and feel better but the dat transufed blood will drop in a month and my heamoglobin level drops...twice a month i go for cbp test ,my wbc are normal but rbc count is less its 2.0...since 3 months am consulting a heamotologist he is investigated my reports and i had bone marrow biopsy done for 3 times , first time the biopsy report told that it is myeldoplastic syndrome and my doctor was not sure about it because mostly it occurs in old age people ..so again two times they hav done bone marrow biopsy and the final diagnosis is Myeldoplastic Syndrome with Pure Red blood Cells Aplasia (MDS with PRCA) ,he said that its a unique syndrome. last week my doctor asked me to use cyclosporine capsules - panimun bioral 100mg twice daily for a week...i started using these capsule its my 6th day am using these capsules...after 7th day he asked me to consult him. so doctor , i dont know what is the treatment for this diagnosis...will u tell me what kind of treatment undergoes for this diagnosis...and give me a brief explanation for this because my mom is so tensed that any will happen to me and how it cures ..is it curable...plz let me know it will be very helpful for me. thankyou doctor
Dear Sir, My mother Sunita Jain is a patient of Aplastic anemia from june 2013. We are taking consultancy from June 2013. During last check up on dated 4-08-2014, she had 33000 platelets which come 23000.Blood reports on both dates are given below. Earlier she had taken Panimun Bioral but from last four months, she hasn t taken Panimun Bioral as per hematologist advised. Medicine which you are advised on last check up by hematologist are Tab. zyloric , Cap. Zevit and tab. Restyl .Recently She had light bleeding from mouth and had blue mark on neck. Sir, kindly advised for best. SL. NO. BLOOD CELL 04-08-2014 20-08-2014 1 RBC 11.2 10.8 2 WBC 5300 4900 3 Platelets 33000 23000
hi i am a 28 yr old male suffering from eating disorder which is unknown been under observation for the last 4 yrs i can go without food for up to a week without feeling hungry cant seem to put on weight i currently weigh about 8 stone i am 5,6 in height i have also been told i have a auto immune disorder which is again unknown i have come across something called apetimin a weight gain supplement also it is ment to increase appetite is there any harm in me trying this apetamin product
I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...
Sir,I am a 38 year old male suffering from kimuras disease i under went surgery thrice to get rid of the enlarged tumours near the neck and mandibles but the growth keeps coming back ,I also took a three month course of cyclosporine the growth vanished but after cessation of medication the growth along with sneezing and itching returned my eosinophil count is also elevated only cetrizine daily gives me some relief so please help me
hello doctor, He is an ulcerative colitis patient from the last 4 years but the ulcerative colitis flared up in November, 2010. His position is stable with regard to number of stools per day which is around 5-6, However, Things are out of control with regard to the side effects. The details are as following :
1) After being treated with Pscyclosporine, Wysolone, Pantasa and Azoron : His stools were OK, but his apetite decreased, a drastic decrease in Hb, loss of weight and continous fever. 2) Cyclosporine stopped in Feb 2011, infliximab injection was given till april ( 300 mg x 3 times ) ( rest medicines same ) : His stools were Ok, But again apetite decreased, fever continued, low hb, 3) Due to the above he was then shifted to Balacol, Azoran and Wysolone : His stools were Ok, But again apetite decreased, fever continued, low hb,low protein 4) 18th May : Due to continuos fall in Hb and Continuous fever Azoran was stopped : After this the fever discontinued and Hb was still the same. 5) Treatment Shifted to Delhi in July , Azoran was started again along with Mesacol and Wysolon. All other medications were stopped. But as soon as azoran was started, he had continuous fever and loss of apetite . For which the doctor gave him OFLOX antibiotic.
Now, our doctor has stopped azoran and mesacol. The final set of medicines are 7.5mg Wysolone, Sazo 500 x three times x folic acid and vitamin tablets.. The problem is that now my father is feeling some movements in his stomach and his frequency has increased to 7 per day as compared to 5... Pls can you help us to confirm if Sazo alone can treat this ???
I'm a 66 year old male with a kidney transplant and triple by-pass. Trying to lose some weight, 210lbs. 6 ft tall, Currently on D3 1000iu and wondering about upping that dose to 5000iu and adding K2 90mmg. Current meds are fluoxetine, allopurinol...
I m 91 years old and have lost my sense of taste. I take a lot of drugs; e.g., sinemet, metropol, midodrine, cerofolin, atorvastin, zinc,iron, et al. Also, I ve been diagnosed with erosive pustular dermatosis . and have been told there s no cure....
I am seetaramarao of age 37. i am using the cyclosporine 50mg since 12yrs. I heard that long usage of this medicine will cause damage to kidney and gradual increase in creatinine levels. recently ihave done the biopsy to my transaplanted kidney and doesnot shows any cyclosporine toxins. please suggest me, do i switch to new drug or can i continue my medication as below.
cyclosporine 50mg (morning) 50mg (evening) Aten 50mg 1, Azoran 25mg day by day, Prednisomone 5 mg -1, Amlosafe 5MG -1.